BibTeX record journals/jcphy/ZhouZFW06

download as .bib file

@article{DBLP:journals/jcphy/ZhouZFW06,
  author    = {Yongcheng Zhou and
               Shan Zhao and
               Michael Feig and
               Guo{-}Wei Wei},
  title     = {High order matched interface and boundary method for elliptic equations
               with discontinuous coefficients and singular sources},
  journal   = {J. Comput. Physics},
  volume    = {213},
  number    = {1},
  pages     = {1--30},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.jcp.2005.07.022},
  doi       = {10.1016/j.jcp.2005.07.022},
  timestamp = {Tue, 06 Jun 2017 22:22:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcphy/ZhouZFW06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics